MAUDE Adverse Event Report: Venclose, Inc. Venclose EVSRF Catheter; Venous Catheter

Venclose, Inc. Venclose EVSRF Catheter; Venous Catheter
Catalog Number VC10A256F60
Medical Device Problem Codes Insufficient Heating (1287); Nonstandard Device (1420); Difficult to Remove (1528)
Health Effect - Clinical Codes Electric Shock (2554); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent radio frequency ablation procedure using the venclose catheter.During to the procedure, it was reported that upon initiation, the catheter failed to reach adequate temperature for effective treatment, with the generator displaying abnormal blue line patterns.During the final treatment cycle, the catheter had difficult to withdraw, with partial intimal tissue disruption observed.The patient experienced shock sensations during the final cycle.Additionally, the generator displayed inconsistent cycle data, recording 160 seconds of treatment with only 5 cycles, indicating inaccurate cycle counting.The procedure was completed using another catheter.The current status of the patient is unknown.
 
Event or Problem Description
On (b)(6) 2026, a female patient underwent a radio frequency ablation procedure using the venclose catheter.During the procedure, it was reported that upon initiation, the catheter failed to reach adequate temperature for effective treatment, with the generator displaying abnormal blue line patterns.During the final treatment cycle, the catheter was difficult to withdraw, with partial intimal tissue disruption observed.Patient experienced an atypical sensation during treatment; no electrical shock reported.Additionally, the generator displayed inconsistent cycle data, recording 160 seconds of treatment with only 5 cycles, indicating inaccurate cycle counting.The procedure was completed using the same catheter.The patient was reported to be stable, with no reported patient injury.The patient was scheduled for follow up with the hospital, including repeat imaging, to determine whether any additional treatment would be necessary.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr and supplemental report 1 listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is viant costa rica, s.A.No new event information is being reported in this supplement.As the lot number for the device was provided, a review of the device history records was performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.G1, g3.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Venclose EVSRF Catheter
Common Device Name
Venous Catheter
Manufacturer (Section D)
Venclose, Inc.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
Viant Costa Rica, S.A.
pq zona franca metropolitana
edificio 2c
barreal de heredia CA 40104
CS   40104
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25690477
Report Number3011879048-2026-00056
Device Sequence Number13179112
Product Code GEI
UDI-Device Identifier00858254006008
UDI-Public(01)00858254006008(11)251103(17)271014(10)88282704
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVC10A256F60
Device Lot Number88282704
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer08/17/2026
09/21/2026
09/23/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date09/10/2026
09/22/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale